MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 22X41MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 22X41MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Catalog Number UH1-41-22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep that right bipolar surgery done on (b)(6) 2024.Surgeon listed a revision bipolar (pji hip in eot) periprosthetic joint hip infection.Yes replacement was done with new bipolar cup and femoral head.Note: pji means periprosthetic joint infection.This case was scheduled in emergency operating theatre to do a revision bipolar.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: 22.2mm std lfit v40 head; cat # 6260-9-122; lot# 20707658 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
UHR BIPOLAR 22X41MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key20799273
Report Number0002249697-2024-01646
Device Sequence Number7809329
Product Code KWL
UDI-Device Identifier07613327016819
UDI-Public07613327016819
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUH1-41-22
Device Lot NumberPL4L5M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale